# SDR DALA2025013100765

- Difficulty date: January 25, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,422 hours, 6,670 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT MAP LIGHT SPARKED AND CAUSED A CB TRIP. R/R CAPT MAP LIGHT PER A220 AMP 33-13. OPS TEST GOOD. NO "M" PROCEDURES. MEL & PLACARD REMOVED. (LP# 6385254)
